# SDR REXA2012021200231

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 20,105 hours, 17,860 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DISSAGREE LIGHT.  FOUND TORQUE LINKS DISCONNECTED AND NOSE TIRES TREAD PEELED OFF DOWN TO FABRIC AROUND THE ENTIRE WHEEL NO FURTHER DAMAGE NOTED.  REMOVED AND REPLACED BOTH NOSE WHEELS ASSY IAW AMM 32-42-01.  FOUND NO DAMAGE TO TORQUE LINKS.  CHECKED GOOD, OK FOR SERVICE.
